MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 3603514
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturer representative regarding a patient having posterior cervical fusion due to cervical myelopathy.It was reported that screw not tapping when inserted into pre-drilled hole.There were no symptoms reported.The product was replaced and will be returned.No further complications were reported.

Brand Name
INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key10654894
Report Number1030489-2020-01406
Device Sequence Number3219922
Product Code KWP
UDI-Device Identifier00643169554405
UDI-Public00643169554405
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3603514
Device Catalogue Number3603514
Device Lot NumberH5605631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1